Tsukuba Journal of Mathematics

A study of rings with trivial preradical ideals

Hisao Katayama

Full-text: Open access

Article information

Source
Tsukuba J. Math., Volume 5, Number 1 (1981), 67-83.

Dates
First available in Project Euclid: 30 May 2017

Permanent link to this document
https://projecteuclid.org/euclid.tkbjm/1496159320

Digital Object Identifier
doi:10.21099/tkbjm/1496159320

Mathematical Reviews number (MathSciNet)
MR630522

Zentralblatt MATH identifier
0474.16019

Citation

Katayama, Hisao. A study of rings with trivial preradical ideals. Tsukuba J. Math. 5 (1981), no. 1, 67--83. doi:10.21099/tkbjm/1496159320. https://projecteuclid.org/euclid.tkbjm/1496159320


Export citation